Bulletin of the American Mathematical Society

Galois subrings of Ore domains are Ore domains

Carl Faith

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 78, Number 6 (1972), 1077-1080.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183534156

Mathematical Reviews number (MathSciNet)
MR0306276

Zentralblatt MATH identifier
0254.16021

Subjects
Primary: 16A08 16A40 16A72 16A74
Secondary: 13B05: Galois theory

Citation

Faith, Carl. Galois subrings of Ore domains are Ore domains. Bull. Amer. Math. Soc. 78 (1972), no. 6, 1077--1080. https://projecteuclid.org/euclid.bams/1183534156


Export citation

References

  • 47. A. A. Albert, Modern higher algebra, Univ. of Chicago Press, Chicago, Ill., 1947.
  • 71. G. M. Bergman, Groups acting on hereditary rings, Proc. London Math. Soc. (3) 23 (1971), 70-82.
  • 48. H. Cartan, Théorie de Galois pour les corps non commutatifs, Ann. Sci. École Norm. Sup. (3) 64 (1947), 59-77. MR 9, 325.
  • 58. C. C. Faith, Galois extensions in which every element with regular trace is a normal basis element, Proc. Amer. Math. Soc. 9 (1958), 222-229; correction, 11 (1960), 670. MR 20 # 2357; MR 22 # 8007.
  • 40. N. Jacobson, The fundamental theorem of the Galois theory for quasi-fields, Ann. of Math. (2) 41 (1940), 1-7. MR 1, 198.
  • 47. N. Jacobson, A note on division rings, Amer. J. Math. 69 (1947), 27-36. MR 9, 4.
  • 64. N. Jacobson, Structure of rings, rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 37, Amer. Math. Soc., Providence, R.I., 1964. MR 36 # 5158.
  • 53. F. Kasch, Über den Endomorphismring eines Vektorraumes und den Satz von der Normalbasis, Math. Ann. 126 (1953), 447-463. MR 15, 597.
  • 40. T. Nakayama, Normal basis of a quasi-field, Proc. Imp. Acad. Tokyo 16 (1940), 532-536. MR 2, 344.
  • 58a. H. Tominaga, A note on Galois theory of primary rings, Math. J. Okayama Univ. 8(1958), 117-123. MR 21 #4172.
  • 58b. H. Tominaga, On the normal basis theorem and strictly Galois extensions, Math. J. Okayama Univ. 8 (1958), 133-142.